# SDR SWAA043225

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 25,559 hours, 21,267 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 936M57P19
- Part serial: WYG60718
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT EXPERIENCED 4 SERIES OF ABRUPT NR 2 ENGINE ROLLBACKS, BETWEEN 800 FT AND 2000 FT AT 2000 FT PULLED NR 2 ENGINE THRUST BACK ABOUT 10 TO 20 PERCENT.  REMOVED AND REPLACED FUEL PUMP AND MEC PER MM.
